×

Found 23,069 Documents (Results 1–100)

100
MathJax

Unconditional bases of reproducing kernels for Fock spaces with nonradial weights. (English. Russian original) Zbl 07504058

J. Math. Sci., New York 260, No. 6, 748-755 (2022); translation from Probl. Mat. Anal. 113, 37-43 (2022).
MSC:  46E22 46B15 30H20
PDF BibTeX XML Cite
Full Text: DOI

Unconditional bases in radial Hilbert spaces. (English. Russian original) Zbl 07503382

Izv. Math. 86, No. 1, 150-168 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 160-179 (2022).
MSC:  46B15 46E22 30D10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software